We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
featured
Published in Cardiology

Journal Scan / Research · November 03, 2016

Early Cessation of Adenosine Receptor Inhibitors Increases Risk for MACE

Circulation: Cardiovascular Interventions

 

Additional Info

Disclosure statements are available on the authors' profiles:

Circulation: Cardiovascular Interventions
Early Cessation of Adenosine Diphosphate Receptor Inhibitors Among Acute Myocardial Infarction Patients Treated With Percutaneous Coronary Intervention: Insights From the TRANSLATE-ACS Study (Treatment With Adenosine Diphosphate Receptor Inhibitors: Longitudinal Assessment of Treatment Patterns and Events After Acute Coronary Syndrome)
Circ Cardiovasc Interv 2016 Nov 01;9(11)e003602, EL Fosbøl, C Ju, KJ Anstrom, ME Zettler, JC Messenger, R Waksman, MB Effron, BA Baker, DJ Cohen, ED Peterson, TY Wang

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading